# SDR ASOA2014040310266

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 14,876 hours, 10,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP FOR 196DR ACCESS PANEL BADLY CORRODED.  COMPLIED WITH EC/TC EO 900-53-0004 IAW DWG CC690-39171 AND AMM 53-82-83.
